Jump to content
Sclero Forums
pattitx

Head Sweating Profusely

Recommended Posts

This only started about 6 months ago. I can be freezing cold from the neck down and my head is sweating so bad that my hair is wringing wet. My blood sugar is under control. I'm 46 and at first I thought I'm going through menopause but it seems like the hot flashes would be all over. It just happens at the weirdest of times. I can be going somewhere in the car or getting dressed and all the sudden boom, my head starts the sweating, face gets flushed. I just wondered if it happens to anyone else.

 

I'm on cardizem cd, avandia, metformin, prednisone (5 mg.), amaryl, hctz and pain medicine as I need it. I have MCTD.

Share this post


Link to post
Share on other sites

Patti - yes! This happens to me, too. I am 53 and past menopause. I have had this strange occurence for almost 3 years. I have told every doctor I've ever seen and they can not explain it. I've had hormone level checks, on and off certain medications, etc, etc. It just happens. I hope someone can shedd some light on this. It is really uncomfortable.. - Ann

Share this post


Link to post
Share on other sites

Hi Patti,

 

I have the head sweats too but not as bad. Mine usually happen when I first wake up in the morning or late at night in bed. I had a total hysterectomy (sp) 9 years ago and am not on estrogen so I know it is not hot flashes. I am 53. I have mentioned it to my doctors and they do not know what is going on nor do they seem to care. I wish I had an answer for you but just know you are not alone. I have any appointment in a few months and will ask again, maybe they will pay attention this time, as see if I can find out anything. Hang in there!!

 

Sue

Share this post


Link to post
Share on other sites

Add me to your list :P I, too have had a total hysterectomy (about 10 years ago) and not on "horror"moans". I do find that it is worse at night. I also find that it is worse if I have to break down and take the narcotic pain med or if I take my salogen like I'm suppose to. You know, sometimes just trying to second guess this blasted disease will keep you busy for days! :blink:


Peace :)

Barbara aka relicmom1

Share this post


Link to post
Share on other sites

Hot flushes are a side effect of many medications and some supplements, so it can prove fruitful to do internet searches for side effects of your entire medication list (including supplements). And/or call your pharmacist and ask them to review your med list for hot flushes as a side effect.

 

To the best of my knowledge (but, I'm not a doctor, and I don't have any medical training at all, so I may be wrong!) they aren't necessarily any sort of symptom of scleroderma.


Warm Hugs,

 

Shelley Ensz

Founder and President

International Scleroderma Network (ISN)

Hotline and Donations: 1-800-564-7099

 

The most important thing in the world to know about scleroderma is sclero.org.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×